# SDR DALA2022120807913

- Difficulty date: December 5, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 105,618 hours, 15,589 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOP,  RE-TERMINATED CONNECTOR AT SEAT 22AB. REF B767 SWPM SUPPLEMENT 20-10-13. OPS CKS NORMAL. ORIG SUB DATE:  12/8/2022
